# SDR RAIA950608

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 12147AGKX759
- Condition: Sticking
- Location: Rt Yoke
- Part time: 11,985 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7478 - FLIGHT OFFICERS PUSH TO TALK SWITCH IS STICKING.  MAINTENACNE REPLACED FLIGHT OFFICERS PUSH TO TALK SWITCH.  OPERATIONAL CHECK GOOD.  (M)
